# SDR 95ZZZX6052

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68KH
- Make and model: Mooney M20C
- Aircraft serial: 680074
- Engine: Lyc O360A1D
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Loose Crimp Nut
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THERMOSTATIC BYPASS VALVE PER LYC SB518C, THE RETAINING NUT WAS FOUND LOOSE AND THE SPRING PRESSURE WAS NOTICEABLY LESS THAN OTHER VALVES PREVIOUSLY INSPECTED.  ENGINE TSMOH, 320.0 HOURS.
